1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

In this article, we derive meromorphic continuation of multiple Lerch zeta functions by generalizing an elegant identity of Ramanujan. Further, we describe the set of all possible singularities of these functions. Finally, for the multiple Hurwitz zeta functions, we list the exact set of singularities.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Gun, Sanoli -  Saha, Biswajyoti - 

Id.: 71305348

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave11M32 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 The University of Michigan

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0026-2285
[References] 1945-2365

Fecha de contribución: 13-may-2018

Contacto:

Localización:
* Michigan Math. J. 67, iss. 2 (2018), 267-287
* doi:10.1307/mmj/1516330974

Otros recursos que te pueden interesar

  1. Evaluation of Tornheim’s type of double series We examine values of certain Tornheim’s type of double series with odd weight. As a result, an affir...
  2. Motivic double shuffle International audience
  3. Riemann hypothesis from the Dedekind psi function 7 pages, new proposition 3, many corrections
  4. Distribution of irrational zeta values 27 pages
  5. Zeta functions of discrete self-similar sets. 46 pages.

Otros recursos de la mismacolección

  1. On the $\operatorname{Pin}(2)$ -Equivariant Monopole Floer Homology of Plumbed 3-Manifolds We compute the $\operatorname{Pin}(2)$ -equivariant monopole Floer homology for the class of plumbed...
  2. Legendrian Lens Space Surgeries We show that every tight contact structure on any of the lens spaces $L(ns^{2}-s+1,s^{2})$ with $n\g...
  3. Diophantine Approximation Constants for Varieties over Function Fields By analogy with the program of McKinnon and Roth [10], we define and study approximation constants f...
  4. Givental-Type Reconstruction at a Nonsemisimple Point We consider the orbifold curve that is a quotient of an elliptic curve $\mathcal{E}$ by a cyclic gro...
  5. Characterization of Aleksandrov Spaces of Curvature Bounded Above by Means of the Metric Cauchy–Schwarz Inequality We consider the previously introduced notion of the $K$ -quadrilateral cosine, which is the cosine u...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.